Article in Press

N-dimensional error control multiresolution algorithms for the cell average discretization

Journal ip
Mathematics and Computers in Simulation
  • Volumen: 144
  • Fecha: 01 January 2017
  • Páginas: 153-161
  • ISSN: 03784754
  • Source Type: Journal
  • DOI: 10.1016/j.matcom.2017.07.009
  • Document Type: Article in Press
  • Publisher: Elsevier B.V.
© 2017 International Association for Mathematics and Computers in Simulation (IMACS) We present N-dimensional multiresolution algorithms with error control strategies in the cell average setting as a generalization to N dimensions of the work done in this direction. We present results proving the stability and giving explicit error bounds. We also explain how to carry out the programming and we include two numerical experiments to exemplify the utility of these algorithms.

Author keywords

    Indexed keywords

      Funding details